Please use this identifier to cite or link to this item: http://hdl.handle.net/10419/58193
Title (translated): 
Theorems of existence of the ruptures in numerical segments and in the probability scale and possibilities of their application
Authors: 
Harin, Alexander
Year of Publication: 
2011
Citation: 
[Journal:] Moscow science review [Year:] 2011 [Issue:] 12 [Pages:] 5-7
Abstract: 
Приведена общая схема доказательства теорем о существовании разрывов на числовых отрезках и в шкале вероятностей. Рассмотрены некоторые возможности применения теорем, в т.ч., для принципа неопределенного будущего, в логике и в теории сложных систем.
Abstract (Translated): 
The general outline of the theorems of existence of the ruptures in numerical segments and in the probability scale is sketched. Some possibilities of application of the theorems are considered.
Subjects: 
probability theory
data scattering
uncertainty
utility
decisions
complex systems
JEL: 
C
C1
D8
D81
Document Type: 
Article

Files in This Item:





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.